Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Does paracetamol overdose cause itchy skin?

Hi there, friend. Recently I was struck by the realisation that life is, in essence, a meaningless void of irrational suffering, to which we are all condemned and from which the only escape is death. In light of this, I was wondering, what are the side effects of a paracetamol overdose (aside from the obvious)? Does it cause itchy skin? Thanks in advance, A.M.
Asked On : Sun, 31 Mar 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi ! Ohsoawake ! Everyone has this feeling once or twice in their life but if you feel this every day need to change your life ! Give a final try , do exercise, eat good, make hobbies. About paracetamol , it reduce fever can cause itch but to me it seems like allergy mix with low blood and high alcohol. You only live once. Take care.
Answered: Sun, 31 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor